# SDR DALA2024052005357

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 72,448 hours, 24,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 IN REF. AMDS 2561-01257 STEP 12 AND 14: MEASURE OUT OF LIMITS BTW GIRT BAR SLIDER AND FWD AND AFT FLOOR FITTING AT L1, L2 AND L4 DOORS AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00021: GIRT BARS 4L, 1L AND 2L WERE REPLACED AND EFFECTIVITY VERIFIED PER B757-300 IPC FIGURE 25-66-05 AND ENGAGEMENT TEST ACCOMPLISHED PER AMDS, TEST OK. (0350620)
